# SDR USAASB97321

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND THE EMERGENCY LIGHT ABOVE THE LEFT AFT ENTRY DOOR HAS A POOR CONNECTION TO THE RIGHT BULB.  MAINTENANCE REMOVED AND REPALCED THE LIGHT ASSEMBLY.  OPS CHECK GOOD.  (M)
